Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 144, Number 10

On associated graded modules having a pure resolution
Tony J. Puthenpurakal.
Proc. Amer. Math. Soc. 144 (2016), 4107-4114
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531164
Generic semistability for reductive group actions
Dao Phuong Bac and Donghoon Hyeon.
Proc. Amer. Math. Soc. 144 (2016), 4115-4124
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531165
Topology, intersections and flat modules
Carmelo A. Finocchiaro and Dario Spirito.
Proc. Amer. Math. Soc. 144 (2016), 4125-4133
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531166
The outer automorphism groups of two-generator, one-relator groups with torsion
Alan D. Logan.
Proc. Amer. Math. Soc. 144 (2016), 4135-4150
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531167
Not all finitely generated groups have universal acylindrical actions
Carolyn R. Abbott.
Proc. Amer. Math. Soc. 144 (2016), 4151-4155
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531168
On the capability and Schur multiplier of nilpotent Lie algebra of class two
Peyman Niroomand, Farangis Johari and Mohsen Parvizi.
Proc. Amer. Math. Soc. 144 (2016), 4157-4168
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531169
Modular units from quotients of Rogers-Ramanujan type $q$-series
Hannah Larson.
Proc. Amer. Math. Soc. 144 (2016), 4169-4182
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531170
Coefficients of McKay-Thompson series and distributions of the moonshine module
Hannah Larson.
Proc. Amer. Math. Soc. 144 (2016), 4183-4197
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531171
A Brauer-Wielandt formula (with an application to character tables)
Gabriel Navarro and Noelia Rizo.
Proc. Amer. Math. Soc. 144 (2016), 4199-4204
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531172
Finite cyclicity of slow-fast Darboux systems with a two-saddle loop
Marcin Bobieński and Lubomir Gavrilov.
Proc. Amer. Math. Soc. 144 (2016), 4205-4219
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531173
On Cartwright’s theorem
Natalia Blank and Alexander Ulanovskii.
Proc. Amer. Math. Soc. 144 (2016), 4221-4230
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531174
Generic IRS in free groups, after Bowen
Amichai Eisenmann and Yair Glasner.
Proc. Amer. Math. Soc. 144 (2016), 4231-4246
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531175
Finite order solutions of difference equations, and difference Painlevé equations IV
Zhi-Tao Wen.
Proc. Amer. Math. Soc. 144 (2016), 4247-4260
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531176
Continuum-wise expansiveness and specification for set-valued functions and topological entropy
Welington Cordeiro and Maria José Pacífico.
Proc. Amer. Math. Soc. 144 (2016), 4261-4271
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531177
Zippin’s embedding theorem and amalgamations of classes of Banach spaces
Ondřej Kurka.
Proc. Amer. Math. Soc. 144 (2016), 4273-4277
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531178
Solvability of infinite systems of second order differential equations in $c_{0}$ and $ℓ_{1}$ by Meir-Keeler condensing operators
M. Mursaleen and Syed M. H. Rizvi.
Proc. Amer. Math. Soc. 144 (2016), 4279-4289
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531179
Three-spheres theorems for subelliptic quasilinear equations in Carnot groups of Heisenberg-type
Tomasz Adamowicz and Ben Warhurst.
Proc. Amer. Math. Soc. 144 (2016), 4291-4302
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531180
Symmetry of positive solutions for equations involving higher order fractional Laplacian
Yan Li and Ran Zhuo.
Proc. Amer. Math. Soc. 144 (2016), 4303-4318
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531181
On a conjecture of Kimoto and Wakayama
Ling Long, Robert Osburn and Holly Swisher.
Proc. Amer. Math. Soc. 144 (2016), 4319-4327
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531182
Second main theorems with weighted counting functions and algebraic dependence of meromorphic mappings
Si Duc Quang.
Proc. Amer. Math. Soc. 144 (2016), 4329-4340
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531183
On cut sets of attractors of iterated function systems
Benoît Loridant, Jun Luo, Tarek Sellami and Jörg M. Thuswaldner.
Proc. Amer. Math. Soc. 144 (2016), 4341-4356
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531184
An application of free transport to mixed $q$-Gaussian algebras
Brent Nelson and Qiang Zeng.
Proc. Amer. Math. Soc. 144 (2016), 4357-4366
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531185
Special functions, integral equations and a Riemann-Hilbert problem
R. Wong and Yu-Qiu Zhao.
Proc. Amer. Math. Soc. 144 (2016), 4367-4380
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531186
Determining the potential in a wave equation without a geometric condition. Extension to the heat equation
Kaïs Ammari, Mourad Choulli and Faouzi Triki.
Proc. Amer. Math. Soc. 144 (2016), 4381-4392
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531187
On a lower bound of the Kobayashi metric
Nikolai Nikolov.
Proc. Amer. Math. Soc. 144 (2016), 4393-4394
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531188
A short proof of the Dimension Conjecture for real hypersurfaces in $\mathbb{C}^{2}$
Alexander Isaev and Boris Kruglikov.
Proc. Amer. Math. Soc. 144 (2016), 4395-4399
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531189
Exact large ideals of $B(G)$ are downward directed
S. Kaliszewski, Magnus B. Landstad and John Quigg.
Proc. Amer. Math. Soc. 144 (2016), 4401-4412
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531190
Minimal sets for group actions on dendrites
Habib Marzougui and Issam Naghmouchi.
Proc. Amer. Math. Soc. 144 (2016), 4413-4425
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531191
On the dimension of self-affine sets and measures with overlaps
Balázs Bárány, Michał Rams and Károly Simon.
Proc. Amer. Math. Soc. 144 (2016), 4427-4440
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531192
Tridiagonalization of the hypergeometric operator and the Racah–Wilson algebra
Vincent X. Genest, Mourad E. H. Ismail, Luc Vinet and Alexei Zhedanov.
Proc. Amer. Math. Soc. 144 (2016), 4441-4454
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531193
On the embedding of $A_{1}$ into $A_{∞}$
Guillermo Rey.
Proc. Amer. Math. Soc. 144 (2016), 4455-4470
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531194
Closed ideals of operators on and complemented subspaces of Banach spaces of functions with countable support
William B. Johnson, Tomasz Kania and Gideon Schechtman.
Proc. Amer. Math. Soc. 144 (2016), 4471-4485
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531195
Around supersymmetry for semiclassical second order differential operators
Laurent Michel.
Proc. Amer. Math. Soc. 144 (2016), 4487-4500
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531196
Elementary approach to closed billiard trajectories in asymmetric normed spaces
Arseniy Akopyan, Alexey Balitskiy, Roman Karasev and Anastasia Sharipova.
Proc. Amer. Math. Soc. 144 (2016), 4501-4513
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531197
Holomorphic isometries of the complex unit ball into irreducible bounded symmetric domains
Ngaiming Mok.
Proc. Amer. Math. Soc. 144 (2016), 4515-4525
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531198
Projectively universal countable metrizable groups
Vladimir G. Pestov and Vladimir V. Uspenskij.
Proc. Amer. Math. Soc. 144 (2016), 4527-4532
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531199
Quantization for a nonlinear Dirac equation
Miaomiao Zhu.
Proc. Amer. Math. Soc. 144 (2016), 4533-4544
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531200
Constructing infinitely many geometric triangulations of the figure eight knot complement
Blake Dadd and Aochen Duan.
Proc. Amer. Math. Soc. 144 (2016), 4545-4555
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3531201
American Mathematical Society